On infinite products of positive linear operators reproducing linear functions. (English) Zbl 1271.41006

Summary: Infinite products of positive linear operators reproducing linear functions are considered from a quantitative point of view. Refining and generalizing convergence theorems of Gwóźdź-Łukawska, Jachymski, Gavrea, Ivan and the present authors, it is shown that infinite products of certain positive linear operators, all taken from a finite set of mappings reproducing linear functions, weakly converge to the first Bernstein operator. A discussion of products of Meyer-König and Zeller operators is included.


41A17 Inequalities in approximation (Bernstein, Jackson, Nikol’skiĭ-type inequalities)
41A25 Rate of convergence, degree of approximation
41A36 Approximation by positive operators
Full Text: DOI


[1] Becker M., Nessel R.J.: A global approximation theorem for Meyer-König and Zeller operators. Math. Z. 160, 195–206 (1978) · Zbl 0376.41007 · doi:10.1007/BF01237033
[2] Gavrea I., Ivan M.: On the iterates of positive linear operators preserving the affine functions. J. Math. Anal. Appl. 372(2), 366–368 (2010) · Zbl 1196.41014 · doi:10.1016/j.jmaa.2010.07.026
[3] Gavrea, I., Ivan, M.: Asymptotic behaviour of the iterates of positive linear operators. Abstr. Appl. Anal. 2011, (2011). doi: 10.1155/2011/670509 · Zbl 1223.41015
[4] Gavrea I., Ivan M.: On the iterates of positive linear operators. J. Approx. Theory 163, 1076–1079 (2011) · Zbl 1236.41002 · doi:10.1016/j.jat.2011.02.012
[5] Gonska, H.: On Mamedov estimates for the approximation of finitely defined operators. Approximation theory, III. In: Proceedings of Conference. University of Texas, Austin, pp. 443–448. Academic Press, New York (1980) · Zbl 0484.41025
[6] Gonska, H.: On the composition and decomposition of positive linear operators. In: Kovtunets, V.V., et al. (eds.) Approximation Theory and its Applications. Proceedings of the International Conference Dedicated to the Memory of Vladislav Kirillovich Dzyadyk held in Kiev, Ukraine, May 27–31, 1999. Kyïv: Instytut Matematyky NAN Ukraïny. Pr. Inst. Mat. Nats. Akad. Nauk Ukr., Mat. Zastos., vol. 31, pp. 161–180 (2000)
[7] Gonska H., Kacsó D., Piţul P.: The degree of convergence of over-iterated positive linear operators. J. Appl. Funct. Anal. 1(4), 403–423 (2006) · Zbl 1099.41011
[8] Shunsheng G., Qiulan Q.: The moments for the Meyer-König and Zeller operators. Appl. Math. Lett. 20(7), 719–722 (2007) · Zbl 1132.41324 · doi:10.1016/j.aml.2006.09.002
[9] Gwóźdź-Łukawska G., Jachymski J.: IFS on a metric space with a graph structure and extensions of the Kelisky-Rivlin theorem. J. Math. Anal. Appl. 356(2), 453–463 (2009) · Zbl 1171.28002 · doi:10.1016/j.jmaa.2009.03.023
[10] Karlin S., Ziegler Z.: Iteration of positive approximation operators. J. Approx. Theory 3, 310–339 (1970) · Zbl 0199.44702 · doi:10.1016/0021-9045(70)90055-9
[11] Kelisky R.P., Rivlin T.J.: Iterates of Bernstein polynomials. Pacific J. Math. 21, 511–520 (1967) · Zbl 0177.31302 · doi:10.2140/pjm.1967.21.511
[12] Raşa I.: Asymptotic behaviour of iterates of positive linear operators. Jaen J. Approx. 1(2), 195–204 (2009)
[13] Raşa, I.: C 0-semigroups and iterates of positive linear operators: asymptotic behaviour. Rend. Circ. Mat. Palermo 2(Suppl 82), 123–142 (2010)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.